# SDR LR7A2009020200009

- Difficulty date: January 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3906201
- Condition: Corroded
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5316, FOUND RT PRESSURIZED FAIRING SUPPORT REPAIR ANGLE CRACKED AT FS 477, WL285, RBL38.  FABRICATED AND REPLACED STEEL SUPPORT ANGLE IAW SB382-53-50 R1.
